MAUDE Adverse Event Report: INSET¿; INSET I 60/9 GREY

INSET¿; INSET I 60/9 GREY
Lot Number 5172310
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient had issue with her infusion set and had high blood glucose levels.Subsequently, she went to the emergency room and her blood glucose was above 800 mg/dl and her ketones were high.Her health care professional noticed that she had a kink in her long tubing.She stayed in the emergency for two hours and her blood glucose was above 700 mg/dl when she was hospitalized and was in the intensive care unit where she received fluids via a picc (peripherally inserted central catheter) line to her heart and insulin via a hospital pump which resolved this issue.The patient was hospitalized for three days.The patient's kidneys were 'failing' after this incident, but she said she was better off since.The infusion set was used for less than one day.The patient reported to resolve the issue she kept giving herself corrective boluses before going to the emergency room.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/9 GREY
MDR Report Key8513210
Report Number3003442380-2019-01129
Device Sequence Number2798747
Product Code FPA
UDI-Device Identifier05705244006881
UDI-Public05705244006881
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5172310
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2017
Initial Report FDA Received Date04/15/2019
Patient Sequence Number1